Pacific Journal of Mathematics

Boundary respecting maps of $3$-mainfolds.

Benny Evans

Article information

Source
Pacific J. Math., Volume 42, Number 3 (1972), 639-655.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959798

Mathematical Reviews number (MathSciNet)
MR0321093

Zentralblatt MATH identifier
0249.57001

Subjects
Primary: 57A10

Citation

Evans, Benny. Boundary respecting maps of $3$-mainfolds. Pacific J. Math. 42 (1972), no. 3, 639--655. https://projecteuclid.org/euclid.pjm/1102959798


Export citation

References

  • [1] G. Baumslag, On generalized free products, Math. Z., 78 (1962), 423-438.
  • [2] D. B. A. Epstein, The degree of a map, Proc. London Math. Soc, 16 (1966), 369-383.
  • [3] D. B. A. Epstein,Protective planes in 3-manifolds, Proc. London Math. Soc, 11 (1961), 469-484.
  • [4] J. P. Hempel, A Surface in S& in Tame if it can be Deformed into each Comple- mentary Domain, Trans. Amer. Math. Soc, (1964), 273-287.
  • [5] W. Jaco, Three-Manifoldswith fundamentalgroup a free product, Bull. Amer. Math. Soc, 75 (1969), 972-977.
  • [6] W. Magnus, A. Karrass and D. Solitar, Combinatorial Group Theory, Interscience
  • [7] D. R. McMillan, Jr. Boundary-Preservingmappingsof S-manifolds.Topology of Manifolds (Proc. of the Univ. of Geogia Institute, 1969), Markham Publishing Company, Chicago (1970), 161-175.
  • [8] H. Seifert, Bemerqung zur stetigen Abbildung von Flchen A bh. Math. Sem. hame. Univ., 12 (1938), 29-37.
  • [9] J. Stallings, On the loop theorem, Ann. Math., 72 (1960), 12-19.
  • [10] J. Stallings, Grushko's theorem II Kneser's conjecture, Notices Amer. Math. Soc, 6 (1959), Abstract 559-165, 531-532.
  • [11] F. Waldhausen, On irreducible S-manifolds which are sufficiently large, Ann. of Math., 87 (1968) 56-88.
  • [12] Zieschang, Uber einfache Kurven auf Volbrezeln, Abh. Math. Sem. Hamburg 25 (1962), 231-250.